# SDR IPXA2021082773212

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 105,059 hours, 18,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Escape Hatch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD EICAS MESSAGE ON CLIMBOUT. PRESSURIZATION NORMAL.FOUND F/D OVHD HATCH DOOR HANDLE NOT ON LOCKED POSITION IAW AMM 52-21-00 PB 001 REV 102.00. HANDLE RESET. INDICATION NORMAL. NO FAULT INDICATED.
